# SDR SWAA2019060543322

- Difficulty date: June 2, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 60,538 hours, 26,348 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHT BROKEN CONNECTOR.        R&R CONNECTOR PER SWPM & AMM.
